• papa4's Avatar
  • papa4's Avatar

    papa4 asked a questionColorectal (Colon) Cancer

    Does anybody else still have side effects post-chemo/radiation? Seems I don't have any energy to do anything 6 months after my treatment.

    5 answers
    • nancyjac's Avatar
      nancyjac

      I do but not so much lack of energy. For me it peripheral neuropathy. Some side effects for some people can take many months or years to go away. In some cases, they don't go away. Excessive fatigue is a symptom of anemia and as FreeBird indicated, there could still be issues with your RBC, hemoglobin, and platelet counts returning to normal ranges.

      over 4 years ago
    • IKickedIt's Avatar
      IKickedIt

      Where should I begin?! I have published one article and am looking to publish another which will be titled, "It Ain't Over When it's Over."

      Most people think that when one is cancer-free, it should be back to a normal life. Nope, not in my case.

      I have been to more doctors the past few months than I was all of last year when I had cancer! And all the doctors agree that all of my medical issues are due to the chemo.

      The chemo fried several different sets of nerves so I have vestibular dysfunction, which affects my balance. I also have nerve damage down the right side of my body which has led to broken toes on two different occasions, and muscular weakness/mild atrophy so I am in PT.

      Chemo brain has led to me having to take a job where I had to "dumb-down" so I could handle the work load. It is very disheartening to think that my sons may bring home girlfriends one day who might say, "Has your mom always been that dumb?"

      BUT I AM ALIVE!!! And so be it.

      over 4 years ago
    • papa4's Avatar
      papa4

      Thank you to all that answered, so many time I think am the only one out there going through all this. I just can"t understand am still feeling like this after these many months, and don't evern get me started on the economic toll it has takean on me and my wife all of our dreams pretty much gone. God bless all of you we shall all overcome.

      about 4 years ago
  • papa4's Avatar
  • papa4's Avatar

    papa4 posted an update

    I am having alotf side effects even after radiation and chemo was done in febuary 2012, is this normal to feel all this and fatique is real bad.

  • papa4's Avatar

    papa4 shared an experience

    Side Effects (Chemo brain): alot more side effects then chemobrain

  • papa4's Avatar

    papa4 shared an experience

    Drug or Chemo Therapy (Chemotherapy)